# SDR FDEA201606031806

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 175N20014
- Part serial: FX789A
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AUXILIARY SPAR TO FRONT SPAR RT FIXED PANEL FROM STATION 195 - 270 HAS SEVERAL SPOTS OF DELAMINATION ON EXTERNAL & INTERNAL SURFACE.  R & R VERTICAL STAB RT FIXED PANEL 175N2001-4 IAW SRM 51-40-02 -0G & DWG 175N2001 SH1 REV B.  PN 175N2001-4  REPLACED DUE TO DELAMINATION FOUND TO BE OUT OF LIMITS IAW SRM 55-30-01-1A FIG 101 NOTE K.  CAT A MAJOR REPAIR.
